# SDR SWAA2013080518828

- Difficulty date: August 3, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N509SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24186
- Aircraft time: 70,711 hours, 66,633 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 6454052
- Part serial: 4380
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

OBSERVED STRONG ACID HOT ELECTRICAL SMELL, NO SMOKE FROM A/C SYSTEM, WENT AWAY WHEN GASPER FAN TURNED OFF.  R&R GASPER FAN & HEPA FILTER IAW MM.
